# SDR FDKA2009101400187

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,549 hours, 17,618 cycles
- Engine: Rroyce AE3007A1
- Engine time: 19,076 hours, 17,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311556
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 19,076 hours, 17,644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FRL FLT 6143 MDT-CVG.  DIVERTED TO IAD, DECLARED AN EMERGENCY DUE TO NR 1 ENGINE ITT SPIKE TO 914, LP/HP VIBE AND ENGINE AUTO SHUT DOWN.  MX REMOVED AND REPLACED NR 1 ENGINE.
